Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volume 8, Issue 6, 900-1264
Articles: 1 - 12 XML export
Fixed point results and an application to homotopy in modular metric spaces
Author(s): M. E. Ege, C. Alaca
Pages: 900--908
Fixed point results for generalized multi-valued contractions
Author(s): J. Ahmad, N. Hussain, A. R. Khan, A. Azam
Pages: 909--918
Coincidence points of generalized multivalued (f,L)-almost F-contraction with applications
Author(s): M. Abbas, B. Ali, S. Romaguera
Pages: 919--934
Iterative algorithms with perturbations for Lipschitz pseudocontractive mappings in Banach spaces
Author(s): Z. Yao, L. J. Zhu, S. M. Kang, Y. C. Liou
Pages: 935--943
Pata-type common fixed point results in b-metric and b-rectangular metric spaces
Author(s): Z. Kadelburg, S. Radenovic
Pages: 944--954
Fixed point theorems for (alpha, psi)-Meir-Keeler-Khan mappings
Author(s): N. Redjel, A. Dehici, E. Karapinar, I. M. Erhan
Pages: 955--964
On strong and Delta-convergence of modified S-iteration for uniformly continuous total asymptotically nonexpansive mappings in CAT(kappa) spaces
Author(s): P. Saipara, P. Chaipunya, Y. J. Cho, P. Kumam
Pages: 965--975
Existence and nonexistence of solutions for nonlinear second order q-integro-difference equations with non-separated boundary conditions
Author(s): R. P. Agarwal, G. Wang, A. Hobiny, L. Zhang, B. Ahmad
Pages: 976--985
Generalized Lefschetz fixed point theorems in extension type spaces
Author(s): D. ORegan
Pages: 986--996
On certain Euler difference sequence spaces of fractional order and related dual properties
Author(s): U. Kadak, P. Baliarsingh
Pages: 997--1004
Rectangular b-metric space and contraction principles
Author(s): R. George, S. Radenovic, K. P. Reshma, S. Shukla
Pages: 1005--1013
Complex valued rectangular b-metric spaces and an application to linear equations
Author(s): O. Ege
Pages: 1014--1021